# SDR VNAA2013082300014

- Difficulty date: August 23, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 23,628 hours, 23,853 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Static Wick
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE TO ACFT.  MX TROUBLESHOT, R & R STATIC WICKS AND REPAIRED DAMAGE IAW ACFT MM.  CHECKS WERE PERFOMED IAW THE AMM AND ACFT WAS RELEASED FOR SERVICE.
